MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS¿ CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL / DRM

JOLIFE AB - 3005445717 LUCAS¿ CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL / DRM
Model Number LUCAS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker performed a clinical review regarding the reported issue.There is insufficient reported information to determine the device's contribution to the reported outcome.Stryker evaluated the customer¿s device and was unable to duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that their device stopped working during patient resuscitation.The patient associated with the reported event did not survive.

Brand Name
LUCAS¿ CPR CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL / DRM
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16931555
Report Number0003015876-2023-00873
Device Sequence Number20513249
Product Code DRM
UDI-Device Identifier00883873904565
UDI-Public00883873904565
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2023
Report Date (Section F) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/17/2023
Device Age10 YR
Event Location Other
Date Report to Manufacturer04/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown